# SDR 2024F00054

- Difficulty date: March 8, 2024
- Submitted: March 8, 2024
- Operation: General aviation
- Aircraft: N197AN
- Make and model: Boeing 757223
- Aircraft serial: 32391
- Aircraft time: 58,573 hours, 16,650 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC15172192
- Condition: Gouged
- Location: Bs 440 S8l
- Part time: 58,573 hours, 16,650 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FUSELAGE INTERIOR FRAME AT STA440 STR8L HAS A GOUGE FROM IMPROPER OVERHEAD BIN INSTALLATION.
